# SDR FDEA201008062862

- Difficulty date: August 6, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,785 hours, 13,939 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crossmember
- Part number: A52120753001
- Condition: Corroded
- Location: Bs 1212-1232
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD DOOR NR1 RT - CROSSMEMBER NR 6 WITH CORROSION.  REPAIRED IN ACCORDANCE WITH EA 6-5210-141554.
